# SDR JBXA970020

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11323
- Engine: Rroyce TAYMK65015
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Indication
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLAP DISAGREE ON T/O ROLL, ABORTED T/O, RETURNED TO GATE.  PERFORMED OPERATIONAL CHECK OF FLAP POSITION INDICATION SYSTEM IAW F-100 MM 27-55-00-710-815A FLAPS OPERATE NORMALLY.  COULD NOT DUPLICATE PROBLEM ON THE GROUND AT THE GATE.  OK FOR RETURN TO SERVICE AT THIS TIME.
